MAUDE Adverse Event Report: BECTON DICKINSON HEPARIN 100UL 5ML FILL IN 10ML SYRINGE

BECTON DICKINSON HEPARIN 100UL 5ML FILL IN 10ML SYRINGE
Model Number 306513
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Oem manufacture: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, (b)(4) corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.
 
Event or Problem Description
It was reported that the heparin 100ul 5ml fill in 10ml syringe was involved with the receipt of an expired product.Product defect was noted during use.The following information was provided by the initial reporter: material # 306513 lot# 806871.The product was sent with an expiration date on the box and all of the syringes.The product was in date when received.We use minimal of the product and when the rn used the product to flush the port the product was expired.On the 19th of march i used 10cc one syringe of heparin solution to flush a port.The heparin had expired on the 8th march.
 
Additional Manufacturer Narrative
H.6.Investigation: a device history record review was performed for provided lot number 806871n and the review revealed that all in-process and final release inspections met specification during the production process.As stated in the provided customer feedback, the product was received at the facility within its shelf-life; however, the product was not used prior to its expiration.As documented within the instructions for use, it is important that the expiration date is confirmed prior to use.There is no current complaint trend for aseptic prefilled syringes in the last 12 months.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of expired product for aseptic prefilled syringes in the last 24 months.No trend of expired product has been identified.
 
Event or Problem Description
It was reported that the heparin 100ul 5ml fill in 10ml syringe was involved with the receipt of an expired product.Product defect was noted during use.The following information was provided by the initial reporter: material # 306513 lot# 806871 the product was sent with an expiration date on the box and all of the syringes.The product was in date when received.We use minimal of the product and when the rn used the product to flush the port the product was expired.On the (b)(6) march i used 10cc one syringe of heparin solution to flush a port.The heparin had expired on the (b)(6) march.

Brand Name
HEPARIN 100UL 5ML FILL IN 10ML SYRINGE
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key10035305
Report Number2243072-2020-00734
Device Sequence Number16782512
Product Code FMF
UDI-Device Identifier30382903065135
UDI-Public30382903065135
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K163591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/08/2020
Device Model Number306513
Device Catalogue Number306513
Device Lot Number806871N
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/15/2020
Supplement Date Received by Manufacturer04/15/2020
Initial Report FDA Received Date05/07/2020
Supplement Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;